Monetary policy with asset-backed money

Andolfatto, David, Berentsen, Aleksander and Waller, Christopher 2016, Monetary policy with asset-backed money, Journal of economic theory, vol. 164, pp. 166-186, doi: 10.1016/j.jet.2015.08.006.

Attached Files
Name Description MIMEType Size Downloads

Title Monetary policy with asset-backed money
Author(s) Andolfatto, David
Berentsen, Aleksander
Waller, ChristopherORCID iD for Waller, Christopher
Journal name Journal of economic theory
Volume number 164
Start page 166
End page 186
Total pages 21
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-07
ISSN 0022-0531
Keyword(s) Limited commitment
Asset-backed money
Optimal monetary policy
Language eng
DOI 10.1016/j.jet.2015.08.006
Field of Research 1401 Economic Theory
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Elsevier Inc
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 223 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 07 Jun 2017, 11:07:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact